bob has been seeing and hearing things

Discussion in 'ARCHIVE FORUM: Support discussions' started by bel, Feb 19, 2008.

  1. bel

    bel Registered User

    Apr 26, 2006
    757
    coventry
    i thought it was fld going down a stage more
    but the nurse came today with more aricept
    and she says it could be medication does not suit him she looked in her book and confirmed it might be so she left i month supply instead of 3 and said she will ask advise--
    i can just about cope with him seeing things its when he shouts at me and gets nasty she said this can also be down to the tablets
    love bel x
     
  2. Grannie G

    Grannie G Volunteer Moderator

    Apr 3, 2006
    69,596
    Kent
    This is what happened to Dhiren bel, with Aricept.

    The hallucinations came on very quickly, within the week. It was frightening for both of us. Dhiren does not have FLD, we were told he has Alzheimers, but the side effects sound the same.
     
  3. Skye

    Skye Registered User

    Aug 29, 2006
    17,000
    SW Scotland
    Oh dear, bel, as if you didn't have enough to cope with!

    If it doesn't stop, I'd ring the nurse or your GP straight away, as it could quite well be the medication. Don't just carry on with it for a month.

    Love and hugs,
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.